# SDR CALA0700075

- Difficulty date: February 20, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT FRAME CORRODED AT CENTER FLOOR AREA, STA 867, S28L TO S28R.  THE CORRODED SECTION OF FRAME WAS TRIMMED OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-07, FIGURE 201.
